# SDR 01FDEA00019

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Malfunctioned
- Location: Nr 2 Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

RECEIVED TANK 2 FWD PMP LO ALERT.  ACCOMPLISH CKLIST.  NR 2 ENG FLAMED OUT AFTERWARDS.  FOR PRECAUTION REMOVED AND REPLACED NR 2 ENG FUEL FILTER AND NO LEAK PER 73-11-04-6.  FUEL SHROUD DRAIN FOUND NO LEAK PER MM 28-25-00-6.
